# SDR SWAA2022050903681

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 54,508 hours, 36,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE DURING TEST LOWER WALL / [01] R&R LH OVER WING DOOR EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-06
